# SDR CA970922005

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 82510094109
- Condition: Worn
- Location: Door
- Component: 82510294021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REFERENCE AD CF-96-20R2 AND SB 8-52-39. STRIKER DOES NOT FIT CORRECTLY. SEE SDRS 970922006 AND 970922007.
